Inventiones mathematicae

, Volume 123, Issue 3, pp 415–429

Expansion of embedded curves with turning angle greater than −π

Article

DOI: 10.1007/s002220050034

Cite this article as:
Chow, B., Liou, L.P. & Tsai, D.H. Invent. math. (1996) 123: 415. doi:10.1007/s002220050034
Download to read the full article text

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • Bennett Chow
    • 1
  • Lii -Perng Liou
    • 1
  • Dong -Ho Tsai
    • 1
  1. 1.School of MathematicsUniversity of MinnesotaMinneapolisUSA

Personalised recommendations